# SDR AT0700072

- Difficulty date: June 27, 2004
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP DAMAGE DUE TO FOD.  INSTALLED TWO DOUBLER REPAIR AT LEFT INBOARD AREA IAW AIRTRAN RES 06-05-19.  MATERIAL USED 0.063 7075T6.  SIZE 7" X 7.5" AND 6" X 8".
